MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL CC Ø 52; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL CC Ø 52; HIP ACETABULAR SHELL
Catalog Number 01.26.52MB
Health Effect - Clinical Code Pain (1994)
Date of Event 06/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 june 2019: lot 114426: (b)(4) items manufactured and released on 03-gen-2012.Expiration date: 2016-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices were involved in the complaint.Batch review performed on 25 june 2019: liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø 52/28 lot 113646 (k092265): (b)(4) items manufactured and released on 16-nov-2011.Expiration date: 2016-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 lot 115748 (k112115): (b)(4) items manufactured and released on 15-feb-2012.Expiration date: 2016-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed after 7 years from the primary due to pain and the cause of the pain is unknown.The surgeon revised the head, cup, and liner and the surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL CC Ø 52
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8780218
Report Number3005180920-2019-00559
Device Sequence Number19499721
Product Code MEH
UDI-Device Identifier07630030808098
UDI-Public07630030808098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Catalogue Number01.26.52MB
Device Lot Number114426
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;